Electronic Journal of Theoretical Physics

Open access journal for theoretical physics

Home

About us

Editorial Board

Articles

For Authors

Contact us

 

ISSN 1729-5254

 

 

Volume 3, Issue 12 (September 2006)

 

Full text: Acrobat PDF (1,201 KB)

 

Number 

Articles Title

1

Duality and a Renormalization Scheme for Einsteinian Gravity as a Fix Point Within a Gravitational Gauge Framework

 

Eckehard W. Mielke

 

Full text: Acrobat PDF (222 KB)

 

2

High-Dimensional Dynamics in the Delayed Hénon Map

 

 

J. C. Sprott

 

 

Full text: Acrobat PDF (335 KB)

 

3

Modified Moyal-Weyl Star product in a Curved Non Commutative space-time

 

 

N.Mebarki,F.Khallili , M.Boussahel, and M.Haouchine

 

 

Full text: Acrobat PDF (135 KB)

 

4

Light Scattering Studies on the Orientational Behavior of Macromolecular Solutions in a Shear Flow

 

 

J.A. Kupriyanova and A.V. Zatovsky

 

Full text: Acrobat PDF (163 KB)

 

5

Gödel’s s Geometry: Embedding and Lanczos Spintensor

 

R. García-Olivo, J. López-Bonilla, S. Vidal-Beltrán, SEPI-ESIME-Zacatenco

 

 

Full text: Acrobat PDF (118 KB)

 

6

Thermopower of The Quantum Point Contacts Under the Effects of Boundary Roughness

 

 

Attia A. Awad Alla

 

Full text: Acrobat PDF (159 KB)

 

7

Matrix Theory and the Modified Space-Time Uncertainty

 

Abbas Farmany

 

 

Full text: Acrobat PDF (96 KB)

 

8

Analytical One-Photon Double Differential Spectrum From In-Flight Decay of Scalar Neutral Mesons

 

 

Giuseppe Russo and Antonio Giusa

 

Full text: Acrobat PDF (253 KB)

 

9

On the Finite Caputo and Finite Riesz Derivatives

 

 

A. M. A. El-Sayed and M. Gaber

 

Full text: Acrobat PDF (204 KB)

 

10

Numerical Classical and Quantum Mechanical Simulations of Charge Density Wave Models

 

 

A. W. Beckwith

 

Full text: Acrobat PDF (342 KB)

 

11

A New Wave Quantum Relativistic Equation from Quaternionic Representation of Maxwell-Dirac Isomorphism as an Alternative to Barut-Dirac Equation

 

 

V. Christianto

 

Full text: Acrobat PDF (227 KB)

 

12

A Dynamics of Charged Spherically Symmetric Thick Shell

 

 

A. Eid

 

Full text: Acrobat PDF (125 KB)

 

 

 

 

 

 

 

 

 

Copyright © 2003-2012 Electronic Journal of Theoretical Physics (EJTP)

All rights reserved